Alert archive / Hawaii / Small Craft Advisories in 2009
Small Craft Advisory 13, NWS Honolulu, HI
NWS Honolulu, HI issued this small craft advisory at Apr 12, 2009, 3:35 AM HST. It took effect at Apr 12, 2009, 6:00 AM HST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2009, 3:35 AM HST (13:35 UTC)
- In effect from
- Apr 12, 2009, 6:00 AM HST
- Expired
- Apr 15, 2009, 3:44 PM HST
- In force
- 3 days
- Issued by
- NWS Honolulu, HI
The text
As transmitted, in the capitals the NWS used until 2016.
907 WHHW70 PHFO 121335 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 335 AM HST SUN APR 12 2009 ...STRENGTHENING TRADEWINDS WILL RESULT IN LOCALLY ROUGH SEAS AROUND MAUI AND THE BIG ISLAND TODAY AND TONIGHT... .A SMALL CRAFT ADVISORY HAS BEEN ISSUED THROUGH TONIGHT FOR THE ALENUIHAHA AND PAILOLO CHANNELS...MAALAEA BAY AND FOR WATERS SOUTH AND WEST OF THE BIG ISLAND. PHZ119>121-123-124-130245- /O.NEW.PHFO.SC.Y.0013.090412T1600Z-090414T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 335 AM HST SUN APR 12 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST MONDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS AND THOSE OPERATING SMALLER VESSELS SHOULD EXERCISE CAUTION IF VENTURING OUT IN THESE CONDITIONS. && $$
9 follow-up statements
986 WHHW70 PHFO 121341 CCA MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 335 AM HST SUN APR 12 2009 ...STRENGTHENING TRADEWINDS WILL RESULT IN LOCALLY ROUGH SEAS AROUND MAUI AND THE BIG ISLAND STARTING TODAY... .A SMALL CRAFT ADVISORY HAS BEEN ISSUED THROUGH MONDAY AFTERNOON FOR THE ALENUIHAHA AND PAILOLO CHANNELS...MAALAEA BAY AND FOR WATERS SOUTH AND WEST OF THE BIG ISLAND. PHZ119>121-123-124-130245- /O.NEW.PHFO.SC.Y.0013.090412T1600Z-090414T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 335 AM HST SUN APR 12 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST MONDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS AND THOSE OPERATING SMALLER VESSELS SHOULD EXERCISE CAUTION IF VENTURING OUT IN THESE CONDITIONS. && $$
784 WHHW70 PHFO 130149 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 349 PM HST SUN APR 12 2009 ...BUILDING TRADE WINDS EARLY THIS WEEK... .HIGH PRESSURE BUILDING FAR NORTHEAST OF THE STATE WILL HELP TO STRENGTHEN TRADE WINDS EARLY THIS WEEK. WINDS WILL BE STRONGEST IN THE TYPICALLY WINDIER LOCATIONS BETWEEN THE ISLANDS. WIND SPEEDS WILL PEAK ON MONDAY...AND SLOWLY BEGIN TO DIMINISH THROUGH THE MIDDLE OF THE WEEK. PHZ119>121-123-124-131500- /O.CON.PHFO.SC.Y.0013.000000T0000Z-090414T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 349 PM HST SUN APR 12 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY. EAST WINDS TO 25 KNOTS WILL CONTINUE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS AND THOSE OPERATING SMALLER VESSELS SHOULD EXERCISE CAUTION IF VENTURING OUT IN THESE CONDITIONS. && $$ BRAVENDER
297 WHHW70 PHFO 131330 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 330 AM HST MON APR 13 2009 ...BUILDING TRADE WINDS EARLY THIS WEEK... .HIGH PRESSURE BUILDING FAR NORTHEAST OF THE STATE WILL HELP TO STRENGTHEN TRADE WINDS EARLY THIS WEEK. PHZ119>121-123-124-140230- /O.EXT.PHFO.SC.Y.0013.000000T0000Z-090415T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 330 AM HST MON APR 13 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST TUESDAY. EAST WINDS TO 25 KNOTS WILL CONTINUE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS AND THOSE OPERATING SMALLER VESSELS SHOULD EXERCISE CAUTION IF VENTURING OUT IN THESE CONDITIONS. && $$
931 WHHW70 PHFO 140135 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 335 PM HST MON APR 13 2009 ...LOCALLY STRONG TRADE WINDS CONTINUE... .HIGH PRESSURE FAR NORTHEAST OF THE STATE WILL HELP TO PRODUCE LOCALLY STRONG TRADE WINDS EARLY THIS WEEK. THE HIGH WILL SLOWLY WEAKEN DURING THE MIDDLE OF THE WEEK. PHZ119>121-123-124-141445- /O.CON.PHFO.SC.Y.0013.000000T0000Z-090415T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 335 PM HST MON APR 13 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY. EAST WINDS TO 25 KNOTS WILL CONTINUE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS AND THOSE OPERATING SMALLER VESSELS SHOULD EXERCISE CAUTION IF VENTURING OUT IN THESE CONDITIONS. && $$ BRAVENDER
750 WHHW70 PHFO 141342 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 342 AM HST TUE APR 14 2009 ...LOCALLY STRONG TRADE WINDS CONTINUE... .HIGH PRESSURE FAR NORTHEAST OF THE STATE WILL HELP TO PRODUCE LOCALLY STRONG TRADE WINDS EARLY THIS WEEK. THE HIGH WILL SLOWLY WEAKEN DURING THE MIDDLE OF THE WEEK. PHZ119>121-123-124-150245- /O.EXT.PHFO.SC.Y.0013.000000T0000Z-090415T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 342 AM HST TUE APR 14 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY. EAST WINDS TO 25 KNOTS WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS AND THOSE OPERATING SMALLER VESSELS SHOULD EXERCISE CAUTION IF VENTURING OUT IN THESE CONDITIONS. && $$
736 WHHW70 PHFO 150136 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 336 PM HST TUE APR 14 2009 ...LOCALLY STRONG TRADE WINDS CONTINUE... .HIGH PRESSURE FAR NORTHEAST OF THE STATE WILL HELP TO PRODUCE LOCALLY STRONG TRADE WINDS. THE HIGH WILL WEAKEN AND MOVE SOUTHEAST...ALLOWING WIND SPEEDS TO DIMINISH WEDNESDAY AND WEDNESDAY NIGHT. PHZ121-123-124-151445- /O.EXT.PHFO.SC.Y.0013.000000T0000Z-090416T0400Z/ ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 336 PM HST TUE APR 14 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST WEDNESDAY. EAST WINDS TO 25 KNOTS WILL CONTINUE THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS AND THOSE OPERATING SMALLER VESSELS SHOULD EXERCISE CAUTION IF VENTURING OUT IN THESE CONDITIONS. && $$ PHZ119-120-151445- /O.CON.PHFO.SC.Y.0013.000000T0000Z-090415T1600Z/ MAALAEA BAY-PAILOLO CHANNEL- 336 PM HST TUE APR 14 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. EAST WINDS TO 25 KNOTS WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS AND THOSE OPERATING SMALLER VESSELS SHOULD EXERCISE CAUTION IF VENTURING OUT IN THESE CONDITIONS. && $$ BRAVENDER
945 WHHW70 PHFO 150753 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 953 PM HST TUE APR 14 2009 ...LOCALLY STRONG TRADE WINDS CONTINUE... .HIGH PRESSURE FAR NORTHEAST OF THE STATE WILL HELP TO PRODUCE LOCALLY STRONG TRADE WINDS ACROSS THE SOUTHERN PARTS OF THE ISLAND CHAIN. THE HIGH WILL WEAKEN AND MOVE SOUTHEAST...ALLOWING WIND SPEEDS TO GRADUALLY DIMINISH WEDNESDAY NEAR MAUI AND WEDNESDAY NIGHT AROUND THE BIG ISLAND. PHZ121-123-124-152100- /O.CON.PHFO.SC.Y.0013.000000T0000Z-090416T0400Z/ ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 953 PM HST TUE APR 14 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY. EAST WINDS TO 25 KNOTS WILL CONTINUE THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS AND THOSE OPERATING SMALLER VESSELS SHOULD EXERCISE CAUTION IF VENTURING OUT IN THESE CONDITIONS. && $$ PHZ119-120-151600- /O.CON.PHFO.SC.Y.0013.000000T0000Z-090415T1600Z/ MAALAEA BAY-PAILOLO CHANNEL- 953 PM HST TUE APR 14 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY. EAST WINDS TO 25 KNOTS WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS AND THOSE OPERATING SMALLER VESSELS SHOULD EXERCISE CAUTION IF VENTURING OUT IN THESE CONDITIONS. && $$
577 WHHW70 PHFO 151333 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 333 AM HST WED APR 15 2009 ...LOCALLY STRONG TRADE WINDS CONTINUE... .HIGH PRESSURE FAR NORTHEAST OF THE STATE WILL HELP TO PRODUCE LOCALLY STRONG TRADE WINDS ACROSS THE SOUTHERN PARTS OF THE ISLAND CHAIN. THE HIGH WILL WEAKEN AND MOVE SOUTHEAST...ALLOWING WIND SPEEDS TO GRADUALLY DIMINISH TONIGHT INTO THURSDAY. PHZ119-120-160245- /O.EXT.PHFO.SC.Y.0013.000000T0000Z-090416T0400Z/ MAALAEA BAY-PAILOLO CHANNEL- 333 AM HST WED APR 15 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THIS EVENING. EAST WINDS TO 25 KNOTS WILL CONTINUE THROUGH TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS AND THOSE OPERATING SMALLER VESSELS SHOULD EXERCISE CAUTION IF VENTURING OUT IN THESE CONDITIONS. && $$ PHZ121-123-124-160245- /O.CON.PHFO.SC.Y.0013.000000T0000Z-090416T0400Z/ ALENUIHAHA CHANNEL-BIG ISLAND LEEWARD WATERS- BIG ISLAND SOUTHEAST WATERS- 333 AM HST WED APR 15 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. EAST WINDS TO 25 KNOTS WILL CONTINUE THROUGH TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS AND THOSE OPERATING SMALLER VESSELS SHOULD EXERCISE CAUTION IF VENTURING OUT IN THESE CONDITIONS. && $$
850 WHHW70 PHFO 160144 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 344 PM HST WED APR 15 2009 PHZ119>121-123-124-160245- /O.CAN.PHFO.SC.Y.0013.000000T0000Z-090416T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 344 PM HST WED APR 15 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL CRAFT ADVISORY. EAST WINDS HAVE DIMINISHED BELOW THE 25 KNOT SMALL CRAFT ADVISORY THRESHOLD. $$ BRAVENDER
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Apr 11, 8:30 PM HST, 7 hours 5 minutes earlier.
Area forecast discussion, Apr 11, 8:30 PM HST, 7 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 830 PM HST SAT APR 11 2009 .SYNOPSIS... MODERATE TRADE WINDS WILL GRADUALLY STRENGTHEN INTO MONDAY AS A SURFACE RIDGE BUILDS NORTH OF THE STATE. CLOUDY CONDITIONS OVER THE BIG ISLAND WILL IMPROVE OVERNIGHT AS AN UPPER LEVEL TROUGH MOVES EAST OF THE STATE. SHOWERS WILL BE FOCUSED OVER WINDWARD AND MOUNTAIN AREAS THROUGH MUCH OF THE UPCOMING WEEK. TRADE WINDS WILL EASE DURING THE MIDDLE OF THE WORK WEEK AS THE RIDGE NORTH OF THE STATE WEAKENS. && .DISCUSSION... TRADE WINDS ARE REBUILDING OVER THE STATE...WHILE THE UPPER LEVEL TROUGH THAT BROUGHT THE CLOUDY CONDITIONS OVER THE PAST FEW DAYS CLEARS THE ISLANDS TO THE EAST. THE UPPER LEVEL TROUGH IS CURRENTLY CENTERED OVER THE BIG ISLAND...WHERE BROKEN TO OVERCAST LOW TO MID LEVEL CLOUDS WITH MODERATE SHOWER ACTIVITY REMAIN. LOW CLOUDS AND SHOWERS WILL PERSIST OVER WINDWARD BIG ISLAND TONIGHT BUT WILL CLEAR LEEWARD AREAS AS THE UPPER LEVEL TROUGH PUSHES EAST OF THE STATE OVERNIGHT. A WEAK SURFACE TROUGH THAT HAD BEEN PRESENT OVER THE WESTERN END OF THE STATE HAS DISSIPATED AS THE UPPER TROUGH MOVES OFF TO THE EAST...ALLOWING MODERATE TRADE WINDS TO BECOME REESTABLISHED. WITH THE UPPER TROUGH MOVING OFF TO THE EAST STABLE CONDITIONS AND MODEST WINDWARD AND MAUKA SHOWER ACTIVITY HAVE RETURNED OVER THE SMALLER ISLANDS. TRADE WINDS WILL GRADUALLY INCREASE SUNDAY AND BECOME LOCALLY BREEZY ON MONDAY AS A SURFACE RIDGE STRENGTHENS NORTH OF THE STATE. MID LEVEL RIDGING...ALREADY SEEN IN UP TO 5 DEG C WARMING IN THE AFTERNOON LIHUE SOUNDING...WILL PRODUCE MAINLY STABLE CONDITIONS THAT WILL FOCUS RAINFALL OVER WINDWARD AND MAUKA AREAS. A WEAK...NEARLY ZONAL UPPER LEVEL TROUGH WILL PERSIST...SENDING PERIODS OF HIGH CLOUDS OVER THE ISLANDS. WITH MID LEVEL RIDGING IN PLACE...THESE HIGH CLOUDS WILL NOT BE NEARLY AS THICK AS WAS EXPERIENCED OVER THE PAST FEW DAYS...AND THE SUMMITS OF THE BIG ISLAND ARE NOT GOING TO EXPERIENCE ANY WINTER WEATHER. TRADE WINDS WILL DECLINE DURING THE MIDDLE OF THE UPCOMING WORK WEEK. A DEEPENING UPPER LEVEL TROUGH OVER THE NORTHEAST PACIFIC WILL ERODE THE SURFACE RIDGE NORTH OF THE ISLANDS CAUSING THE TRADE WINDS TO DECLINE. MID LEVEL RIDGING WILL ERODE AS WELL BUT IS EXPECTED TO REMAIN STRONG ENOUGH TO KEEP A TYPICAL WINDWARD AND MAUKA SHOWER REGIME GOING. UNCERTAINTY INCREASES BY THE END OF NEXT WEEK AND INTO NEXT WEEKEND. THE ECMWF AND GFS ARE FORECASTING A RATHER DEEP...LATE SEASON SURFACE LOW TO DEVELOP NORTH OF THE STATE BETWEEN 30N AND 40N. IF THIS VERIFIES...A FRONT OR SHEAR LINE COULD AFFECT THE ISLANDS HEADING INTO NEXT WEEKEND. THE CURRENT FORECAST DOES NOT REFLECT THIS SCENARIO...BUT WE/LL TAKE A CLOSER LOOK TONIGHT. && .MARINE... WITH THE TRADE WINDS INCREASING...EXPECT SMALL CRAFT ADVISORIES TO BE POSTED FOR THE TYPICALLY WINDY COASTAL AREAS AND CHANNELS BY MORNING. && .HFO WATCHES/WARNINGS/ADVISORIES... NONE. && WROE
Nearby
Small Craft Advisories in Hawaii, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.